Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Facing pattern baldness, thinning in middle and w shape on crown. Which's better Xtin Plus & Morr F / Follihair & Morr F ?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
Hi I am 36 year old male, facing mail pattern baldness it has just started , I have quite dense hair at present, just observing slight thinning at middle and w shape baldness on crown, one doctor has prescribed me Xtin Plus tablets & Morr F second doctor has prescribed Follihair (Biotin, Mineral & Amino acid tablet) & Morr F ,I am confused which treatment I should start. XXXXXXX
Posted Thu, 19 Apr 2012 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 1 hour later

Thank you for posting the query,

Male pattern hair loss(Androgenetic alopecoa) is a common problem at this age. If hair loss is there in your genes (familial) then I should tell you that there is no permanent cure of this problem. But yes, you can arrest it to certain level. And for this you need to take a long course of medicines.

Tab xtin & follihair both contains biotin which is good for improving hair. So there is no difference in the two.

Morr F contains minoxidil and finestride topical solution which again is good to prevent hair loss and promote hair growth.

So I would say that both the doctors have prescribed you the same medicines and you can follow any one of them. Since the medicines have to be taken for a long time, I would advise you not to shop doctors, but to continue with any one good dermatologist.

Kindly consult a dermatologist for these prescription as they are the best judge of the side effects.

Hope this answers your query. Should you have additional concern regarding the same, I would be happy to address it.

Dr.Bharat chawda
Above answer was peer-reviewed by
Follow-up: Facing pattern baldness, thinning in middle and w shape on crown. Which's better Xtin Plus & Morr F / Follihair & Morr F ? 12 hours later
Thanks for a prompt reply ,
Sir I am more concern about the side effects, I had already started the course of XTIN Plus just two days back(as prescribed by dermatologist), however post taking pill, I have stated feeling drossiness, little stuffiness in head & dry mouth, just like a tipsy effect .Is it normal or should I stop taking this medicine?

Regards XXXXXXX Jaitly
Answered by Dr. Bharat Chawda 10 hours later

Thank you writing back,

Usually we don't get to see such side effects with this tablets, in-fact I've never experienced such kind of effect in any of my patient.

If you are getting some side effect, I would advise you to stop it for few days and the restart it again to see whether you get the same problem again.

You can even try follihair after few days, since both have the same component.

Very rarely biotin(xtin) can interact with alcohol or some antibiotic to cause adverse effect, but it is very rare.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Dr.Bharat chawda
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor